# SDR UPS96205954

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, EMERGENCY EXIT LIGHT OVER FWD ENTRY DOOR DOES NOT ILLUMINATE.  REPLACED BATTERY IN EMERGENCY LIGHT PANEL, OP CHECK GOOD.
